# SDR DXTA2021082547550

- Difficulty date: August 23, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N375QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800230
- Aircraft time: 12,013 hours, 7,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: M8353615022L
- Condition: Abnormal
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: EMERGENCY LIGHTING OFF FUNCTION INOP. UNABLE TO EXTINGUISH INTERIOR OR EXTERIOR EMERGENCY LIGHTING THROUGH NORMAL SWITCH FUNCTIONS. LIGHTS REMAIN ON EVEN WITH BOTH MAIN BATTERIES DISCONNECTED.   TROUBLESHOT DISCREPANCY TO A BAD PILOT CONTROL EMERGENCY LIGHT RELAY. REMOVED RELAY PN M83536/15-022L NSN AND INSTALLED NEW CUSTOMER SUPPLIED RELAY PN M83536/15-022L NSN AS REQUIRED, CHARGED INSTALLED EMRGENCY BATTERY PACKS. OPS CHECK GOOD WITH NO FURTHER DEFECTS NOTED. REF CE680 MM 33-50-10.
